# SDR CALA2024072602111

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 48,861 hours, 17,184 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 149A759349
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE CREATED FOR ESFR, REF NR 2116720 FOR WORK ACCOMPLISHED. CREATED ESFR NO: 1036836.
